Title: Some Remarks on Beilinson Adeles

Publication status: Proc. AMS 124 (1996), 3613-3618

This paper contains two remarks on Beilinson's adeles with values in the De Rham complex of a scheme. The first is an interpretation, in terms of adeles, of the decomposition of the De Rham complex on a scheme defined modulo $p^{2}$ (the result of Deligne-Illusie). The second remark is about the possible relation between adeles and Hodge decomposition. We work out a counter example.

Electronic Versions:

arxiv: http://arxiv.org/abs/alg-geom/9510006

journal: Proc. AMS 124 (1996), 3613-3618 (full text may require access permission)


(updated 20 Apr 2013)